Alert archive / New York / Special Weather Statements in 2011
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Aug 21, 2011, 5:08 AM EDT for Genesee County, Monroe County, Orleans County, New York. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 21, 2011, 5:08 AM EDT (09:08 UTC)
- Expired
- Aug 21, 2011, 6:15 AM EDT
- In force
- 67 min
- Issued by
- NWS Buffalo, NY
Counties Genesee County, NY, Monroe County, NY, Orleans County, NY
The radar
The Buffalo radar (KBUF), 73 km from the middle of the area, began a volume at 09:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 9.1 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 367 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 1554 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
169
WWUS81 KBUF 210908
SPSBUF
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
508 AM EDT SUN AUG 21 2011
NYZ002>004-011>014-211015-
GENESEE NY-LIVINGSTON NY-MONROE NY-ONTARIO NY-ORLEANS NY-WAYNE
NY-WYOMING NY-
508 AM EDT SUN AUG 21 2011
...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA...
* AT 500 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING FREQUENT
LIGHTNING...SMALL HAIL...AND VERY HEAVY RAIN. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM CHURCHVILLE TO LE ROY TO
PAVILION TO ATTICA TO BENNINGTON...AND MOVING NORTHEAST AT 35 MPH.
* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORMS MAY INCLUDE...
GATES-NORTH GATES AND GATES...
HILTON AND ROCHESTER...
GREECE...
IRONDEQUOIT...
BRIGHTON...
WEBSTER...
EAST ROCHESTER...
FAIRPORT...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! THESE STORMS ALSO HAVE THE POTENTIAL TO PRODUCE
VERY HEAVY RAIN...AND COULD CAUSE LOCALIZED FLOODING OF ROADS AND
POOR DRAINAGE AREAS.
LAT...LON 4279 7847 4338 7845 4330 7767 4324 7755
4328 7743 4327 7734 4284 7755
$$
HIBBERTWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Aug 21, 3:26 AM EDT, 1 hour 42 minutes earlier.
Area forecast discussion, Aug 21, 3:26 AM EDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 326 AM EDT SUN AUG 21 2011 .SYNOPSIS... A COLD FRONT WILL CROSS WESTERN AND CENTRAL NEW YORK TODAY AND BE ACCOMPANIED BY SHOWERS AND THUNDERSTORMS...ESPECIALLY THIS MORNING. COOLER AND SOMEWHAT UNSETTLED WEATHER WILL PREVAIL MONDAY BEFORE HIGH PRESSURE BRINGS A RETURN TO DRY PLEASANT CONDITIONS FOR TUESDAY AND WEDNESDAY. && .NEAR TERM /THROUGH TONIGHT/... 315 AM UPDATE...CLUSTER OF SHOWERS AND THUNDERSTORMS OVER EASTERN LAKE ERIE AT PRESS TIME WILL MOVE ACROSS FAR WESTERN NY BEFORE DAYBREAK WITH SOME BRIEF DOWNPOURS. THIS ACTIVITY WILL WEAKEN AS IT REACHES GENESEE VALLEY AND FINGER LAKES LATER THIS MORNING BEFORE FIRING UP AGAIN MIDDAY/EARLY THIS AFTERNOON IN THAT AREA. ALL THIS AHEAD OF WEAK COLD FRONT OVER SW ONTARIO AND E MICHIGAN. THIS BOUNDARY WILL CROSS WESTERN NY THIS AFTERNOON AND EARLY EVENING...PERHAPS WITH A FEW MORE SHOWERS. DRIER COOLER WX FOLLOWS TONIGHT. SPC HAS SLIGHT RISK OF SVR WX EAST OF OUR CWA LATER THIS AFTERNOON AND EVENING. WITH THE ABOVE IN MIND...WILL INCR POPS TO CATEG FOR A TIME THIS MORNING...THEN TAPER OFF FROM WEST TO EAST THIS AFTERNOON. WILL HAVE SLGT CHANCE WEST AND CHC EAST THIS EVENING...THEN SOME CHC POPS SE OF LK ONTARIO FOR LK ENHANCEMENT TWD DAYBREAK MONDAY. MET TEMPS LOOK REASONABLE WITH ALL THE CLOUD TODAY AND WILL FOLLOW. COULD SEE A BIT OF CLEARING FAR WEST AT TIMES MID-LATE AFTERNOON TODAY. && .SHORT TERM /MONDAY THROUGH WEDNESDAY/... ON MONDAY...OUR AREA WILL BE FIRMLY UNDER THE INFLUENCE OF THE UPPER TROUGH/COOL POOL ALOFT...WITH A FAIRLY STRONG EMBEDDED SHORTWAVE TROUGH ALSO PROGGED TO PASS ACROSS THE AREA. AT THE LOW LEVELS...A COOL CYCLONIC FLOW WILL PERSIST THROUGH MUCH OF THE DAY...BEFORE GRADUALLY TRENDING MORE ANTICYCLONIC DURING THE AFTERNOON AS LOW LEVEL RIDGING BUILDS NORTHEAST FROM THE OHIO VALLEY BY THE EVENING. OVERALL PATTERN RECOGNITION WOULD SUGGEST AT LEAST A LOW CHANCE OF SOME SHOWERS GIVEN THE DEEP COOL CYCLONIC FLOW. HAVE THEREFORE KEPT SOME LOW TO MID-RANGE CHANCE POPS IN PLAY FOR MONDAY...WITH A PARTLY SUNNY AND COOLER DAY EXPECTED OUTSIDE OF ANY SHOWERS. 850 MB TEMPS WILL FALL TO +8C TO +9C...WHICH SHOULD SUPPORT HIGHS ONLY IN THE LOWER 70S...WITH SOME OF THE HIGH SPOTS IN THE SOUTHERN TIER AND NORTH COUNTRY POTENTIALLY NOT MAKING IT OUT OF THE MID 60S. THEN DURING MONDAY NIGHT...ANY DIURNALLY DRIVEN SHOWERS SHOULD END FAIRLY QUICKLY IN THE EVENING WITH THE LOSS OF DAYTIME HEATING AND INCREASING RIDGING...RESULTING IN A RETURN TO DRY WEATHER FOR THE BALANCE OF THE NIGHT. 850 MB TEMPS OF +6C TO +7C WOULD NORMALLY BE SUPPORTIVE OF SOME LAKE RESPONSE SOUTHEAST OF THE LAKES GIVEN THE PREVAILING NW FLOW ALOFT AND CURRENT LAKE TEMPS OF +22 TO +24C...AND WILL HAVE LOW CHANCE POPS SOUTHEAST OF THE LAKES EARLY IN THE NIGHT...THEN DIMINISHING TO SLIGHT CHANCE OR NO CHANCE AS THE AIRMASS DRIES FURTHER. THE COOL AIRMASS WILL ALLOW FOR LOWS IN THE UPPER 40S ACROSS THE NORMAL COOL SPOTS OF THE SOUTHERN TIER AND NORTH COUNTRY...AND THE LOWER TO MID 50S ELSEWHERE. TUESDAY STILL LOOKS TO BE A RATHER PLEASANT DAY AS THE UPPER TROUGH LIFTS OUT TO THE NORTHEAST...AND SURFACE HIGH PRESSURE CRESTS ACROSS NY AND PA. 850 TEMPS SHOULD RECOVER A NOTCH OR TWO FROM MONDAY... ALLOWING FOR DAYTIME HIGHS IN THE LOWER-MID 70S AREAWIDE. TUESDAY NIGHT WILL BE NOT AS COOL WITH A SOUTH TO SOUTHWESTERLY WINDS...OVERNIGHT LOWS IN THE MID 50S WELL INLAND TO THE MID 60S ALONG THE LAKESHORES. WEDNESDAY WILL SEE A RETURN OF WARMER TEMPS BUT CONTINUED LOW HUMIDITY. SKIES WILL BE MOSTLY SUNNY FOR MUCH OF THE DAY ALTHOUGH THERE WILL BE AN INCREASE IN HIGH CLOUDINESS DURING THE MID AFTERNOON...TRENDING TOWARD PARTIAL SUNSHINE BY THE END OF THE DAY AS AN UPPER TROUGH APPROACHES THE REGION FROM THE WEST. HIGHS ON WEDNESDAY WILL TOP OUT IN THE UPPER 70S TO THE MIDDLE 80S. && .LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/... DURING WEDNESDAY NIGHT AND THURSDAY...AN UPPER TROUGH WILL DIG SOUTHEAST ACROSS THE GREAT LAKES AND NORTHEAST. COUPLED WITH AN ASSOCIATED COOL FRONTAL PASSAGE AT THE LOW LEVELS...THIS WILL RESULT IN A MODEST POTENTIAL FOR SOME CONVECTION BOTH WEDNESDAY NIGHT/THURSDAY...WHICH WILL BE COVERED WITH MID-RANGE CHANCE POPS. FOLLOWING THE PASSAGE OF THIS SYSTEM...HIGH PRESSURE AND SOMEWHAT DRIER/COOLER AIR WILL BUILD EAST ACROSS THE GREAT LAKES THURSDAY NIGHT AND FRIDAY...THEN WILL DRIFT OFF THE NEW ENGLAND COAST SATURDAY. THIS WILL BRING A RETURN TO FAIRLY PLEASANT CONDITIONS FOR THE LAST COUPLE DAYS OF THE WEEK...WITH COMFORTABLE HUMIDITY LEVELS AND 850 MB TEMPS OF +10C TO +14C SUPPORTING SEASONABLY WARM HIGH TEMPS IN THE MID 70S TO LOWER 80S. && .AVIATION /08Z SUNDAY THROUGH THURSDAY/... ALL QUIET ACROSS WESTERN AND CENTRAL NY AT 06Z. SHOWERS AND SCATD THUNDERSTORMS WERE INCREASING OVER CENTRAL LAKE ERIE AHEAD OF A SURFACE TROUGH WHICH STILL LIES BACK IN EASTERN MICH. THERE WILL BE THE THREAT FOR SHOWERS AND SCATD TSTMS THROUGH 16-18Z ACROSS THE FAR WEST AND THROUGH MOST OF THE DAY ACROSS CENTRAL NY. USED CATEG "SHRA" AND CB QUALIFIER FROM 09-18Z AT BUF/IAG/JHW AND 11-20Z AT ROC BUT HELD BACK ON ACTUAL TSRA AT THIS STAGE. WINDS MAY BRIEFLY VEER TO WNW EARLY THIS MORNING BUT BACK TO SW BEFORE SHIFTING TO NW LATER THIS AFTERNOON AND EVENING. CONDITIONS SHOULD BE GENERALLY MVFR IN SHOWERS...VFR OTHERWISE. OUTLOOK... MONDAY...MAINLY VFR. A CHANCE OF SHOWERS. TUESDAY AND WEDNESDAY...VFR. THURSDAY...MAINLY VFR. CHANCE OF SHOWERS AND THUNDERSTORMS. && .MARINE... A COLD FRONT WILL CROSS THE EASTERN LAKES THIS MORNING AND MIDDAY. NUMEROUS SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THE FRONTAL PASSAGE. MARINERS WILL NEED TO PAY ATTENTION TO THE POTENTIAL FOR SOME STORMS TO PRODUCE HIGHER WIND AND WAVE CONDITIONS. EXPECT WINDS TO PICK UP BEHIND THE FRONT TONIGHT...POSSIBLY RESULTING IN SMALL CRAFT ADVISORY CONDITIONS BY MONDAY MORNING...ESPECIALLY ON LAKE ONTARIO AS BRISK WEST TO NORTHWEST WINDS SET IN. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...SFM NEAR TERM...SFM SHORT TERM...WCH LONG TERM...JJR AVIATION...SFM MARINE...SFM
Hazardous weather outlook, Aug 20, 5:22 AM EDT, 23 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 522 AM EDT SAT AUG 20 2011 NYZ001>008-010>014-019>021-085-210930- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 522 AM EDT SAT AUG 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-210930- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 522 AM EDT SAT AUG 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
In the hours before
Special weather statement, Aug 21, 3:36 AM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
336 AM EDT SUN AUG 21 2011
NYZ010-019-020-085-210815-
CATTARAUGUS NY-CHAUTAUQUA NY-ERIE NY-
336 AM EDT SUN AUG 21 2011
...STRONG THUNDERSTORM MOVING ACROSS THE AREA...
* AT 332 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING STRONG GUSTY WINDS. THIS
STORM WAS LOCATED NEAR FREDONIA...AND MOVING NORTHEAST AT 35 MPH.
* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
DUNKIRK...
SILVER CREEK...
NORTH COLLINS...
EDEN...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE DAMAGING
WINDS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!
LAT...LON 4242 7946 4250 7935 4256 7916 4271 7904
4271 7899 4274 7895 4274 7892 4279 7886
4281 7887 4290 7871 4268 7850 4229 7937
4241 7948
HIBBERTSpecial weather statement, Aug 21, 3:57 AM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 357 AM EDT SUN AUG 21 2011 NYZ001-010-019-020-085-211100- NIAGARA-NORTHERN ERIE-CHAUTAUQUA-CATTARAUGUS-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...BUFFALO...JAMESTOWN... OLEAN...ORCHARD PARK...SPRINGVILLE 357 AM EDT SUN AUG 21 2011 ...STRONG THUNDERSTORMS MOVING ACROSS WESTERN NEW YORK... AT 355 AM...STRONG THUNDERSTORMS OVER CHAUTAUQUA COUNTY AND EASTERN LAKE ERIE WERE MOVING TO THE EAST AND NORTHEAST AT 25 MILES PER HOUR. THESE STORMS ARE CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING STRIKES WITH BRIEF HEAVY RAIN AND SMALL HAIL. THERE MAY BE WIND GUSTS TO 40 MILES PER HOUR WITH THE STORMS AS WELL. ADDITIONAL STORMS FROM NORTHEASTERN PENNSYLVANIA WILL MOVE ACROSS THE REGION WITH THE DURATION OF THE STORMS POTENTIALLY LASTING THROUGH THE REMAINDER OF THE OVERNIGHT HOURS.
Special weather statement, Aug 21, 5:08 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
508 AM EDT SUN AUG 21 2011
NYZ002>004-011>014-211015-
GENESEE NY-LIVINGSTON NY-MONROE NY-ONTARIO NY-ORLEANS NY-WAYNE
NY-WYOMING NY-
508 AM EDT SUN AUG 21 2011
...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA...
* AT 500 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING FREQUENT
LIGHTNING...SMALL HAIL...AND VERY HEAVY RAIN. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM CHURCHVILLE TO LE ROY TO
PAVILION TO ATTICA TO BENNINGTON...AND MOVING NORTHEAST AT 35 MPH.
* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORMS MAY INCLUDE...
GATES-NORTH GATES AND GATES...
HILTON AND ROCHESTER...
GREECE...
IRONDEQUOIT...
BRIGHTON...
WEBSTER...
EAST ROCHESTER...
FAIRPORT...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! THESE STORMS ALSO HAVE THE POTENTIAL TO PRODUCE
VERY HEAVY RAIN...AND COULD CAUSE LOCALIZED FLOODING OF ROADS AND
POOR DRAINAGE AREAS.
LAT...LON 4279 7847 4338 7845 4330 7767 4324 7755
4328 7743 4327 7734 4284 7755
HIBBERTThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 3:36 AM EDT | Special Weather Statement | BUF | Erie | 39 min |
| Aug 21, 11:39 AM EDT | Special Weather Statement | BUF | Erie, Genesee | 66 min |
| Aug 21, 12:08 PM EDT | Special Marine Warning | BUF | 52 min | |
| Aug 21, 12:09 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Wyoming | 51 min |
| Aug 21, 12:27 PM EDT | Special Weather Statement | BUF | Cattaraugus, Chautauqua, Erie, Genesee, Monroe, Orleans and 1 more | 63 min |
| Aug 21, 1:03 PM EDT | Special Weather Statement | BUF | Chautauqua | 57 min |
| Aug 21, 1:42 PM EDT | Special Weather Statement | BUF | Livingston, Wyoming | 63 min |
| Aug 21, 2:11 PM EDT | Special Marine Warning | BUF | 64 min | |
| Aug 21, 2:15 PM EDT | Special Marine Warning | BUF | 79 min | |
| Aug 21, 2:29 PM EDT | Special Weather Statement | BUF | Allegany, Livingston | 61 min |
| Aug 21, 2:50 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Oswego, Wayne | 55 min |
| Aug 21, 3:13 PM EDT | Special Marine Warning | BUF | 62 min | |
| Aug 21, 3:25 PM EDT | Tornado Warning | BUF | Cayuga, Wayne | 35 min |
| Aug 21, 4:02 PM EDT | Small Craft Advisory | BUF | 36 hr | |
| Aug 21, 4:17 PM EDT | Special Marine Warning | BUF | 58 min | |
| Aug 21, 4:35 PM EDT | Special Marine Warning | BUF | 55 min | |
| Aug 21, 4:44 PM EDT | Special Weather Statement | BUF | Monroe | 61 min |
| Aug 21, 5:23 PM EDT | Special Marine Warning | BUF | 52 min | |
| Aug 21, 6:27 PM EDT | Special Marine Warning | BUF | 33 min | |
| Aug 21, 6:28 PM EDT | Special Weather Statement | BUF | Erie, Genesee, Wyoming | 62 min |
| Aug 21, 6:34 PM EDT | Special Weather Statement | BUF | Oswego | 56 min |
| Aug 21, 6:48 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis, Oswego | 57 min |
Nearby
Special Weather Statements in New York, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.